New Birth Control Messing Up My Period?

Elizabeth - posted on 07/16/2012 ( 2 moms have responded )




I had my son 4 months ago. They put me on a progesterone only BC pill. I had problems with having my period too often and very painful. They just started me on a BC that has both hormones. I am now at the end of my first pack. I have only 2 "sugar pills" left and I have yet to start my period. Is this normal? Im kinda freaking out. Advice? Opinion?


View replies by

Renai - posted on 07/16/2012




are you nursing by chance? if so that could be why your not getting your period. also come bc do interact with your periods. If you have taken it faithfully i would not worry that much about it. if your really worried id call the dr who prescribed them to you or go to dollar tree and get a home preg test for 1.06 if your concerned about being pregnant.
Medication reacts differnently in different people sometimes it stops a menstral flow all together i went 7 years with out one(was i the happiest person on earth, not to mention the money i saved on tampons and . i dont know what medication you are on because that would help to know if its one that stops your flow or makes it lighter. Hope this gave you some insight and makes you feel better.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms